RAIRO-Theor. Inf. Appl.
Volume 39, Number 2, April-June 2005
|Page(s)||343 - 359|
|Published online||15 April 2005|
Integers with a maximal number of Fibonacci representations
Department of Mathematics, FNSPE, Czech Technical University,
Trojanova 13, 120 00 Praha 2, Czech Republic; firstname.lastname@example.org, email@example.com, firstname.lastname@example.org
Accepted: 8 June 2004
We study the properties of the function R(n) which determines the number of representations of an integer n as a sum of distinct Fibonacci numbers Fk. We determine the maximum and mean values of R(n) for Fk ≤ n < Fk+1.
Mathematics Subject Classification: 11A67 / 11B39
Key words: Fibonacci numbers / Zeckendorf representation.
© EDP Sciences, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.